Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleEmbedding dendriform algebra into its universal enveloping Rota-Baxter algebra.
Author(s) Yu-Fu Chen, Qiuhui Mo
TypeArticle in Journal
AbstractIn this paper, by using Gröbner-Shirshov bases for Rota-Baxter algebras, we prove that every dendriform algebra over a field of characteristic 0 can be embedded into its universal enveloping Rota-Baxter algebra. - See more at: http://www.ams.org/journals/proc/2011-139-12/S0002-9939-2011-10889-X/home.html#sthash.h2An47Og.dpuf
ISSN0002-9939; 1088-6826/e
File
URL http://www.ams.org/journals/proc/2011-139-12/S0002-9939-2011-10889-X/home.html
LanguageEnglish
JournalProc. Am. Math. Soc.
Volume139
Number12
Pages4207--4216
PublisherAmerican Mathematical Society (AMS), Providence, RI
Year2011
Edition0
Translation No
Refereed No
Webmaster